Stability of a second-order linear equation
Differencialʹnye uravneniâ, Tome 16 (1980) no. 8, pp. 1377-1384
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_8_a3,
author = {N. A. Krasnoborov},
title = {Stability of a second-order linear equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1377--1384},
year = {1980},
volume = {16},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_8_a3/}
}
N. A. Krasnoborov. Stability of a second-order linear equation. Differencialʹnye uravneniâ, Tome 16 (1980) no. 8, pp. 1377-1384. http://geodesic.mathdoc.fr/item/DE_1980_16_8_a3/